Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 17, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Nov 15, 2005, 1:15 AM CST for Iron County, Madison County, Reynolds County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 1:15 AM CST (07:15 UTC)
- Expired
- Nov 15, 2005, 7:00 AM CST
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
Counties Iron County, MO, Madison County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 148 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 5:49 AM CST | FLASH FLOOD | Buckhorn, MO | HIGHWAY M IS IMPASSABLE. COUNTY ROADS 328 AND 330 ARE IMPASSABLE DUE TO FLOOD WATERS AS WELL. |
| Nov 15, 5:49 AM CST | FLASH FLOOD | Bunker, MO | BUNKER SCHOOL DISTRICT CLOSED DUE TO IMPASSABLE ROADWAYS ACROSS DISTRICT. MANY OTHER LOW WATER CROSSINGS AND LOW LYING AREAS ARE IMPASSABLE DUE TO FLOOD WATERS IN REYNOLDS COUNTY. |
| Nov 15, 5:49 AM CST | FLASH FLOOD | Ironton, MO | STREET FLOODING ACROSS CITY OF IRONTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 274 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 150715
FFWLSX
MOC093-123-179-151300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
115 AM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI
MADISON COUNTY IN SOUTHEAST MISSOURI
REYNOLDS COUNTY IN SOUTHEAST MISSOURI
* UNTIL 700 AM CST
* AT 102 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORM OVER THE WARNED AREA.
* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
AFFECTING ELLINGTON...ANNAPOLIS...BUCKHORN...VULCAN...DES ARC
...MARQUAND.
SOME OF THE CREEKS THAT WILL BE IMPACTED BY THIS HEAVY RAINFALL
INCLUDE SAINT FRANCIS RIVER...CROOKED CREEK...BIG CREEK...BEAR
BRANCH...ISLAND BRANCH...BLACK RIVER...FINLEY BRANCH...AND GOOSE
CREEK.
THUNDERSTORMS CONTINUE TO TRAIN OVER SOUTHEAST MISSOURI. RAINFALL
AMOUNTS OF 2 TO 3 INCHES ARE ESTIMATED TO HAVE FALLEN OVER THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
POSSIBLE IN THE WARNED AREA OVERNIGHT.
IF YOU LIVE IN A FLOOD PRONED AREA...HEAD FOR HIGHER GROUND
IMMEDIATELY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3710 9101 3721 9113 3725 9112 3726 9116
3749 9122 3750 9131 3759 9131 3760 9116
3773 9114 3773 9065 3764 9065 3764 9016
3732 9016 3728 9073 3705 9079 3705 9092
$$
CVKING2 follow-up statements
000
WGUS73 KLSX 151012
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 AM CST TUE NOV 15 2005
MOC093-123-179-151300-
REYNOLDS MO-MADISON MO-IRON MO-
410 AM CST TUE NOV 15 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
IRON...MADISON AND REYNOLDS COUNTIES...
AT 405 AM CST...THUNDERSTORMS CONTINUED TO BLANKET MUCH OF SOUTHERN
MISSOURI...FROM NORTH OF CAPE GIRARDEAU...THROUGH THE CENTERVILLE
AREA..TO NEAR SPRINGFIELD. THIS AREA OF STORMS HAS ALREADY PRODUCED
OVER 4 INCHES OF RAIN NEAR SACO IN SOUTHEAST MADISON COUNTY...WITH
RADAR RAINFALL ESTIMATES OF OVER 3 INCHES FROM SOUTHERN REYNOLDS
COUNTY INTO SOUTHERN IRON COUNTY.
THE STORMS IN SOUTHERN MISSOURI WERE MOVING EAST AND NORTHEAST...
WHICH MEANS SEVERAL MORE PERIODS OF MODERATE AND HEAVY RAIN CAN BE
EXPECTED OVER IRON...REYNOLDS...AND MADISON COUNTIES DURING THE
PREDAWN HOURS. ANOTHER INCH OF RAIN WILL BE POSSIBLE IN SOME
LOCATIONS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VIBURNUM...ROSELLE...PILOT KNOB...OATES...MARQUAND...JUNCTION
CITY...IRONTON...GLOVER...FREDERICKTOWN...BIXBY...BELLEVIEW AND
ARCADIA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
IN ADDITION...LOW WATER CROSSING SHOULD BE AVOIDED.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3710 9101 3721 9113 3725 9112 3726 9116
3749 9122 3750 9131 3759 9131 3760 9116
3773 9114 3773 9065 3764 9065 3764 9016
3732 9016 3728 9073 3705 9079 3705 9092
$$
TRUETT000
WGUS73 KLSX 151137
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
531 AM CST TUE NOV 15 2005
MOC093-123-179-151300-
REYNOLDS MO-MADISON MO-IRON MO-
531 AM CST TUE NOV 15 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
IRON...MADISON AND REYNOLDS COUNTIES...
AT 526 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER THE WARNED AREA.
RAINFALL TOTALS ACROSS THE SOUTHERN IRON...MADISON...AND REYNOLDS
COUNTIES RANGED FROM 3 TO 5 INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARWOOD
...VULCAN...ANNAPOLIS...ELLINGTON...SACO...BUCKHORN...AND MARQUAND.
AN ADDITIONAL INCH OF RAINFALL IS POSSIBLE IN THE WARNED AREA.
STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
FURTHER STATEMENTS CONCERNING THIS FLASH FLOODING EVENT.
LAT...LON 3710 9101 3721 9113 3725 9112 3726 9116
3749 9122 3750 9131 3759 9131 3760 9116
3773 9114 3773 9065 3764 9065 3764 9016
3732 9016 3728 9073 3705 9079 3705 9092
$$
CVKINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 14, 3:00 PM CST, 10 hours 15 minutes earlier.
Area forecast discussion, Nov 14, 3:00 PM CST, 10 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 300 PM CST MON NOV 14 2005 .DISCUSSION... SHORT RANGE (TNGT-THURS)... VERY ACTIVE WEATHER ON TAP FOR THE NEXT FEW DAYS WITH ALL EYES FOCUSING ON THE EVOLVING STORM SYSTEM. WEATHER THUS FAR TODAY HAS PANNED OUT PRETTY MUCH AS EXPECTED. THE SWLY LLJ HAS RESULTED IN A RAPID NNEWD RETURN OF LOW LVL MSTR AND WARM AIR ABOVE THE BOUNDARY LAYER. THE COMBO OF LIFT WITHIN THIS WARM CONVEYOR AND THAT ASSOCD WITH A LEAD SHRTWV NOW OVR NW MO HAS RESULTED IN A LARGE SWATH OF RAIN AND EMBDD TSRA OVR THE SERN 3/4THS OF THE CWFA TDA. MUCH LIGHTER DEFORMATION ZN PCPN WAS OCCURING ACRS NRN MO INTO SE IA IN ADVANCE OF THE AFOREMENTIONED SHRTWV. THE ANTECEDANT LOW SFC DEW POINTS HV RESULTED IN SOME FAIRLY CHILLY TEMPERATURES THIS AFTERNOON DUE TO EVAPORATIVE COOLING FROM THE PCPN. LGT SFC FLOW ACRS THE OZARKS AND THE PCPN WITHIN THE COOL SECTOR HAS HELPED REINFORCE THE WRMFNT TO OUR SOUTH...WHICH NOW STRETCHES FROM THE BOOTHEEL THRU CNTRL AR THEN SNAKES NWWD THRU NRN OH INTO SE CO. A FAIRLY LARGE AREA OF SFC PRES FALLS ARE EVIDENT IN MSAS DATA FM WRN OK INTO SE CO SIGNALLING THE BEGINNING OF CYCLOGENESIS IN RESPONSE TO THE POTENT ULJ AND UPR TROF APCHG THE ROCKIES. CURRENT TRENDS SUGGEST THE PCPN OVR THE AREA ATTM WILL CONT TO EXIT EWD THRU THE REMAINDER OF THE AFTERNOON INTO EARLY EVENING IN ASSOCN WITH THE MIGRATING LEAD SHRTWV. THE BIGGEST QUESTION IS HOW PCPN WILL EVOLVE LATER TNGT. THE SFC LOW DVLPG OVR SE CO IS FCST TO MOV INTO NE OK BY 12Z IN ASSOCN WITH THE MIGRATING AND AMPLIFYING UPR TROF. THIS SHUD ALLOW 2 THINGS TO HAPPEN - FIRST THE WRMFNT TO OUR SOUTH SHUD LIFT NWD INTO SRN MO...AND SECOND THE LLJ SHUD BACK TO MORE SLY REFOCUSING LIFT ALG AND JUST NORTH OF THE ADVANCING WRMFNT. I GUESS THE BIGGEST QUESTION IS WILL THIS NWD RETURN OF THE FRONT BE DELAYED ANY BY CONTD DIABATIC COOLING AND/OR OZARK TERRAIN EFFECTS. HARD TO TELL AT THIS POINT BUT WITH THE LLJ BACKING LATER THIS EVENING...STG MCON/LIFT WL CONCENTRATE FM NRN AR/SRN MO INTO SRN IL AIDED BY LOW LVL FRONTOGENETICAL FRCG AND DIVERGENCE ALOFT WITHIN THE ULJ ENTRANCE RGN. PROLONGED AND ELONAGATED FRCG IN THIS ZONE ALONG WITH CELL MOTIONS NEARLY PARALLELING THE SFC BNDRY AND VERY MOIST AND BOUYANT AIR SUGGEST THE POTNTL FOR SOME LOCALLY HEAVY RAINFALL. THIS HAS BEEN INCORPORATED INTO THE FCST FOR SE MO/XTRM SW IL. DEPENDING ON THE DEGREE OF INSTABILITY WE CUD ALSO SEE THE POTENTIAL FOR MARGINALLY SVR ELEVATED HAILERS LATER TNGT. RAPIDLY CHANGING AND POTENTIALLY ACTIVE SVR WX DAY IS BECOMING A CONCERN FOR TUES. THE MODELS CONT TO SHOW DEVIATIONS IN THE TRACK OF THE DEEPENING SFC LOW...AND AS ELUDED TO YDA...THIS HAS BIG IMPACTS ON THE TEMPERATURES ON TUES AS WELL AS HOW FAR NWD THE WARM SECTOR AND INSTABILITY WILL SPREAD. ONE THING THE MODELS HAVE AGREED UPON IS THE SFC LOW WILL INITIALLY BE SLOWER MOVING ACRS THE REGION...WITH AN 18Z LOW PSN STILL IN MO. ATTM WE FAVOR A NOD TOWARDS THE SLIGHTLY MORE NWD PSN OF THE GFS WITH THE SFC LOW TRACKING RAPIDLY NEAR A KJLN-KJEF-KIJX TRACK. ALTHO THE INSTABILITY IN THE WARM SECTOR WILL BE MARGINAL...THE STRENGTH OF LOW AND DP LAYER SHEAR...STG WIND FIELDS...AND STG DYNAMIC FORCING HAVE US CONCERNED ABOUT THE POTENTIAL FOR SIGNIFICANT SEVERE STORMS...SPCLY FM ECNTRL/SE MO INTO SCNTRL AND SW IL DURING THE MORNING INTO EARLY AFTERNOON. ON THE BACKSIDE OF THE DEEPENING SFC LOW AND IN THE WAKE OF THE CDFNT...STG AND GUSTY WNW WINDS WILL USHER VERY COLD AIR INTO THE REGION. THE MODELS ARE IN AGREEMENT WITH THIS COLDER TREND AND BRINGING SUB-FREEZING AIR INTO THE MAJORITY OF THE AREA OVERNIGHT ON TUES...WITH A BRUTALLY HARD FREEZE AND END TO ANY GROWING ON THUR MORNING. I HAVE MENTIONED THE POSSIBILITY OF A LTL SNOW IN THE XTRM NE MO/WC IL AREAS LATE TUESDAY AFTEROON AND A LOW CHC EVEN FURTHER SOUTH ON TUESDAY NIGHT. A BLUSTERY COLD DAY ON TAP FOR WED WITH CAA CONTG...LOW CLOUDS AND TEMPS STRUGGLING TO RECOVER. EXTENDED... NORTHWEST FLOW WILL DOMINATE THE EXTENDED FORECAST WITH A SERIES OF SHORTWAVES AND ASSOCIATED COLD FRONTS MOVING ACROSS THE MIDWEST. REINFORCING SHOTS OF CANADIAN AIR WILL KEEP TEMPERATURES NEAR NORMAL. BEST FORCING WILL RESIDE ACROSS NORTHERN PLAINS AND GREAT LAKES REGIONS...RESULTING IN LITTLE IF ANY CHANCE OF PRECIPITATION ACROSS CWA. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && GLASS (SHORT TERM) CVKING (EXTENDED)
Hazardous weather outlook, Nov 15, 12:42 AM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1242 AM CST TUE NOV 15 2005 ILZ069-070-074-079-101-102-MOZ065-072>075-084-085-099-151300- CLINTON IL-CRAWFORD-IRON-JEFFERSON-MADISON-MARION IL-MONROE IL- RANDOLPH IL-REYNOLDS-ST CLAIR IL-ST FRANCOIS-STE GENEVIEVE- WASHINGTON-WASHINGTON IL- 1242 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...OVERNIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ALONG THE SAME PATH OVERNIGHT. LOCALLY HEAVY RAINFALL AND FLOODING IS EXPECTED ACROSS PORTIONS OF SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. IN ADDITION...SOME OF THE STORMS MAY BECOME SEVERE AND PRODUCE LARGE AND DAMAGING HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH RISK OF SEVERE THUNDERSTORMS ON TUESDAY. AS A POWERFUL STORM SYSTEM MOVES NORTHEAST FROM OKLAHOMA...AN UNSEASONABLY WARM AND HUMID AIRMASS WILL RETURN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THUNDERSTORMS...SOME LIKELY SEVERE... WILL FORM ALONG AND AHEAD OF THE COLD FRONT AS IT QUICKLY MOVES EAST ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. THE FIRST WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL INTO THE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL TOTALS AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. ILZ058>060-064-065-098>100-MOZ052-060>064-151300- BOND IL-CALHOUN IL-FAYETTE IL-FRANKLIN-GREENE IL-JERSEY IL-LINCOLN- MACOUPIN IL-MADISON IL-MONTGOMERY IL-ST CHARLES-ST LOUIS- ST LOUIS CITY-WARREN- 1242 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...OVERNIGHT AS A WARM FRONT LIFTS NORTH OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. LOCALLY HEAVY RAINFALL AND HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH RISK OF SEVERE THUNDERSTORMS ON TUESDAY AS A POWERFUL STORM SYSTEM MOVES NORTHEAST FROM OKLAHOMA...AN UNSEASONABLY WARM AND HUMID AIRMASS WILL RETURN ACROSS EAST CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. THUNDERSTORMS...SOME LIKELY SEVERE...WILL FORM ALONG AND AHEAD OF THE COLD FRONT AS IT QUICKLY MOVES EAST ACROSS THE REGION. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE POSSIBLE. THE FIRST WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT AS OVERNIGHT LOWS FALL INTO THE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS AND RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>051-059-151300- ADAMS IL-AUDRAIN-BOONE-BROWN-CALLAWAY-COLE-GASCONADE-KNOX-LEWIS- MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- 1242 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .DAY ONE...OVERNIGHT AS A WARM FRONT LIFTS NORTH OVERNIGHT....THERE IS A CHANCE OF THUNDERSTORMS MOVING NORTH INTO CENTRAL MISSOURI. LOCALLY HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY MODERATE RISK OF SEVERE WEATHER TUESDAY THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF A COLD FRONT THAT WILL QUICKLY MOVE ACROSS THE REGION TUESDAY. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AS THE STORM SYSTEM PULLS NORTHEAST OF THE REGION...THE COLD AIR WILL BEGIN TO OVERSPREAD MISSOURI AND ILLINOIS. THERE IS A CHANCE THAT THE RAIN COULD MIX WITH SNOW ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TUESDAY AFTERNOON AND EVENING BEFORE ENDING. NO SNOW ACCUMULATION IS EXPECTED. THE FIRST WIDESPREAD FREEZE IS EXPECTED ON TUESDAY NIGHT AS OVERNIGHT LOWS FALL INTO THE MIDDLE 20S. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL TOTALS AND SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 3:48 AM CST | Tornado Warning | LSX | Reynolds | 20 min |
| Nov 15, 4:15 AM CST | Freeze Warning | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 14 more | 28 hr |
| Nov 15, 6:51 AM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds | 3 hr |
| Nov 15, 11:49 AM CST | Tornado Warning | LSX | Iron, Washington | 41 min |
| Nov 15, 12:54 PM CST | Tornado Warning | LSX | Sainte Genevieve | 28 min |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.